Per citar aquest document: http://ddd.uab.cat/record/65203
On the density of second order differential equations without algebraic solutions on P2
Falla Luza, M.

Data: 2011
Resum: We prove that a generic second order diferential equation in the projective plane has no algebraic solutions when the bidegree is big enough. We also prove an analogous result for webs on P2.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 163-183, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55111_08


21 p, 387.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2016-10-28



   Favorit i Compartir